| Model Number |
381323 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/21/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation summary: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.Examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this product and condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
It was reported that the needle pierced through the bd insyte¿ iv catheter during use.The following information was provided by the initial reporter, translated from chinese: "on (b)(6) 2022, when the icu department used the indignant needle, it was found that the needle of the indignant needle had been inserted out of the catheter tube, and there was a safety risk of use.The clinical department immediately replaced the new consumables and reported them to the equipment department for follow-up treatment.".